# SDR CA010822013

- Difficulty date: July 30, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 13,110 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: TPE33110UG514H
- Condition: Damaged
- Location: Nacelle
- Part time: 3,852 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) ON LANDING IN FORT MCMURRAY ON THE MORNING OF 30 JULY, 01 AN UNCOMMANDED ENGINE SHUTDOWN OCCURRED. THE PILOT REPORTED THAT THE ENGINE SHUT DOWN WHEN THE WHEEL TOUCHED THE GROUND, OR SHORTLY THEREAFTER. HE PULLED THE STOP FEATHER LEVER FOR THAT ENGINE AND CONTINUED THE LANDING. ON INVESTIGATION OF THE ENGINE, WE COULD NOT FIND ANYTHING WRONG EXTERNALLY, BUT THE ENGINE WOULD NOT START. WE REMOVED THE ENGINE FROM THE AIRCRAFT AND FOUND EVIDENCE THAT INTERNAL DAMAGE HAD OCCURRED. THE THIRD STAGE APPEARS TO HAVE BEEN RUBBING.
